# SDR IPXA09855812

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 718-F1-72 RT EXTERNAL FUSELAGE AT STA 62 L18R-L19R HAS A FL FLUSH REPAIR THAT DOES NOT CORRELATE TO A SRM.  REPAIR ACCOMPLISHED PER DC8 SRM 53-02-1 REV 78 FIG 7 SHT 11.
